Article
Numerical Solution of the Modified Equal Width Wave Equation Using B-Spline Method
Authors
and
Abstract
In this paper, the modified equal width wave (MEW) equation is solved numerically using the cubic and septic B-spline. The proposed algorithms are based on Crank-Nicolson formulation and finite difference approximation. The non-linear term for cubic B-spline is computed during executing the algorithm at each time level in terms of the previous level while for septic B-spline we tackle the nonlinear term in the equation using a variant of the linearization technique. The stability analysis using Von-Neumann concept shows the schemes are unconditionally stable. To test accuracy the error norms $L_2$ and $L_\infty$ are computed.
Keywords
Modified equal width wave (MEW) equation, Cubic, Septic, Stability, Soliton, Solitary waves
Citation
Raslan, K. R. & Amien, I. G. (2020). Numerical solution of the modified equal width wave equation using b-spline method. Numerical and Computational Methods in Sciences and Engineering, 2(3), 97–110. https://doi.org/10.12785/ncmse/020303
K. R. Raslan and I. G. Amien, “Numerical solution of the modified equal width wave equation using b-spline method,” Numerical and Computational Methods in Sciences and Engineering, vol. 2, no. 3, pp. 97–110, 2020, doi: 10.12785/ncmse/020303.
Raslan KR, Amien IG. Numerical solution of the modified equal width wave equation using b-spline method. Numerical and Computational Methods in Sciences and Engineering. 2020;2(3):97–110. doi:10.12785/ncmse/020303.
Raslan, K. R. and Amien, I. G. (2020), ‘Numerical solution of the modified equal width wave equation using b-spline method’, Numerical and Computational Methods in Sciences and Engineering, 2(3), pp. 97–110. Available at: https://doi.org/10.12785/ncmse/020303.
Raslan, K. R., and Ibrahem. G. Amien. “Numerical Solution of the Modified Equal Width Wave Equation Using B-spline Method.” Numerical and Computational Methods in Sciences and Engineering, vol. 2, no. 3, 2020, pp. 97–110. https://doi.org/10.12785/ncmse/020303.
Raslan, K. R., and Ibrahem. G. Amien. “Numerical Solution of the Modified Equal Width Wave Equation Using B-spline Method.” Numerical and Computational Methods in Sciences and Engineering 2, no. 3 (2020): 97–110. https://doi.org/10.12785/ncmse/020303.
Export citation
Published by: Engineering Journals


